# SDR COMA0160112

- Difficulty date: January 14, 2001
- Submitted: January 16, 2001
- Operation: Air carrier
- Aircraft: N969CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7141
- Aircraft time: 11,197 hours, 10,360 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Control Unit
- Part number: 508812
- Part serial: 602
- Condition: Malfunctioned
- Location: Interphone
- Part time: 15,314 hours, 15,297 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING T/O AT 115 KTS, SINGLE CHIME HEARD AND T/O ABORTED.  COULD NOT DUPLICATE.  REPLACED THE INTERPHONE CONTROL FOR TROUBLESHOOTING.
